Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Cohomologie analytique des arrangements d'hyperplans
1–43

Damien Junger

Distinction inside $\mathrm{L}$-packets of $\mathrm{SL}(n)$
45–82

U. K. Anandavardhanan and Nadir Matringe

Multiplicities of jumping numbers
83–110

Swaraj Pande

A classification of the weak Lefschetz property for almost complete intersections generated by uniform powers of general linear forms
111–126

Mats Boij and Samuel Lundqvist

A classification of modular compactifications of the space of pointed elliptic curves by Gorenstein curves
127–163

Sebastian Bozlee, Bob Kuo and Adrian Neff

On unipotent radicals of motivic Galois groups
165–215

Payman Eskandari and V. Kumar Murty

Support theory for Drinfeld doubles of some infinitesimal group schemes
217–260

Eric M. Friedlander and Cris Negron

Correction à l'article Sous-groupe de Brauer invariant et obstruction de descente itérée
261–266

Yang Cao

Open Access made possible by participating institutions via Subscribe to Open.